# SDR P5CA9701780

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fastener
- Condition: Missing
- Location: Exhaust Sleeve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING FASTENERS ON NR 2 ENGINE EXHAUST SLEEVE.  REMOVED AND REPLACED PER SRM 51-30-02.
